Originally Posted by BetsyAnn
I do not have MS but I was prescribed tramadol for pain continued after c5-c6 discectomy/fusion. I used it for neck pain and neuropathy pain and I liked it... it had a bit of a euphoric effect for me, but I also tend to get 'hyper' from percocet/lortab/opiates. I haven't taken it in quite some time though as my neuro thinks I may be having seizures and it's contraindicated in that scenario.
It did work for pain, and helped get my house clean! Lots of energy. Not everyone gets that effect, though. It is supposedly not addictive, but I have heard reports that many folks had issues in that regard, so if you take it, don't pop them willy nilly. I never took more than 1 50mg tab per day, usually every other day at the most.
I tryed tramadol, 1 25mg (broke my 50 inhalf) it made me alittle lightheaded and gave me some shortness of breath, (about 30 mins after I took it) ,every few mins I had to take an extra breath , this lasted for litttle while, then it stopped!
I only took the one. My pain mgnment doc said it was ok and to try it again. Did anything like this happen to you, did you get any side effects?
You say your doc stopped the tramadol due to having seizures. Was this brought on by the tramadol, Ive read even people who do not have seizure disorder could get them on this pill. Doc gave me tramadol for as needed along with lyrica. sounds like it worked well for you!